# SDR DALA2016011300236

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS REPAIR DOUBLER OF INBD GUIDE VANE BS XFLS 152 AT RT OTBD FLAP.  INBD  GUIDE VANE BS XFLS 152 AT RT OTBD FLAP WAS REPAIRED IAW SRM 57-03-11-D AND CARD 2000-8149-06, JOB 000-0014.  GUIDE VANE WAS REMOVED TO FACILITATE.  IT'S REPAIR AND REINSTALLED IAW AMM 27-51-03.
